# SDR CA070518003

- Difficulty date: May 15, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Lever
- Part number: 206061716003
- Condition: Mismanufactured
- Location: Fcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP, ENGINEER ATTEMPTED TO REPLACE FCU LEVER ON FCU NOT YET INSTALLED ON ACFT. INSTALLING BOLT P/N AN173-5 COULD NOT BE INSERTED THROUGH HOLE BORE OF LEVER. BORE FOUND UNDERSIZE AND REMOVED FROM SERVICE. (TC NR 20070518003)
